Volume 15, Issue 3
Ginzburg-Landau Vortices in Inhomogeneous Superconductors

Huaiyu Jian & Youde Wang

J. Part. Diff. Eq., 15 (2002), pp. 45-60.

Published online: 2002-08

Preview Purchase PDF 0 2378
Export citation
  • Abstract
We study the vortex convergence for an inhomogeneous Ginzburg-Landau equation, -Δu = ∈^{-2}u(a(x) - |u|²), and prove that the vortices are attracted to the minimum point b of a(x) as ∈ → 0. Moreover, we show that there exists a subsequence ∈ → 0 such that u_∈ converges to u strongly in H¹_{loc}(\overline{Ω} \ {b}).
  • Keywords

Vortex Ginzburg-Landau equation elliptic estimate H¹-strong convergence

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-15-45, author = {}, title = {Ginzburg-Landau Vortices in Inhomogeneous Superconductors}, journal = {Journal of Partial Differential Equations}, year = {2002}, volume = {15}, number = {3}, pages = {45--60}, abstract = { We study the vortex convergence for an inhomogeneous Ginzburg-Landau equation, -Δu = ∈^{-2}u(a(x) - |u|²), and prove that the vortices are attracted to the minimum point b of a(x) as ∈ → 0. Moreover, we show that there exists a subsequence ∈ → 0 such that u_∈ converges to u strongly in H¹_{loc}(\overline{Ω} \ {b}).}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5454.html} }
TY - JOUR T1 - Ginzburg-Landau Vortices in Inhomogeneous Superconductors JO - Journal of Partial Differential Equations VL - 3 SP - 45 EP - 60 PY - 2002 DA - 2002/08 SN - 15 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5454.html KW - Vortex KW - Ginzburg-Landau equation KW - elliptic estimate KW - H¹-strong convergence AB - We study the vortex convergence for an inhomogeneous Ginzburg-Landau equation, -Δu = ∈^{-2}u(a(x) - |u|²), and prove that the vortices are attracted to the minimum point b of a(x) as ∈ → 0. Moreover, we show that there exists a subsequence ∈ → 0 such that u_∈ converges to u strongly in H¹_{loc}(\overline{Ω} \ {b}).
Huaiyu Jian & Youde Wang . (2019). Ginzburg-Landau Vortices in Inhomogeneous Superconductors. Journal of Partial Differential Equations. 15 (3). 45-60. doi:
Copy to clipboard
The citation has been copied to your clipboard